# SDR JBXA000259

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N583ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7327
- Aircraft time: 3,958 hours, 3,480 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 501
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE WHEN GEAR RETRACTED AFTER TAKEOFF.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW AMM 27-35-01, OPS CHECK GOOD.
